MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE VELOCITY¿ DWS7 V.5.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100149280
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a failure to power up issue with the ensite velocity display workstation that resulted in a cancellation of the procedure.When the patient was lying on the hospital bed, it was noted that the ensite display workstation could not be turned on normally.Repeated reboots were ineffective and the power button on the ensite velocity display workstation flashed red.There was no spare machine, and the procedure was cancelled with no adverse consequences to the patient.The procedure was performed for the same patient the following day and was completed successfully.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the power up issue were identified.Udi information (d4) and 510k (g3) are not provided within this report as this product (model 100149280) is an ous configuration not available in the us and is therefore not referenced in the gudid database.
 
Additional Manufacturer Narrative
One ensite velocity¿ display workstation (dws) 7 was received for evaluation.Visual inspection revealed the chassis and labels show wear consistent with use over time.Visual inspection of the front panel ports identify the optica disk drive was physically damaged.Internal visual inspection revealed an ingress of foreign materials (dust).The dws device accessories were connected, power was applied and the dws passed the power-on-self-test (post).As the dws was loading, the internal fans sped up to maximum.This issue was isolated to the secondary processor board (by means of removal).The dws loaded the operating system then ensite application main log-in screen loaded successfully.As the service account was logged in, a ¿resource error¿ appeared.The main memory was identified on the motherboard, which was isolated to the ram (availability) on the secondary processor board.It was observed that the software, entitlement was issued to hostname: dwsg703656 which matches all labeling.The collect logs were pulled and inspected.The ¿resource¿ pop-up message was related to the secondary processor not being available for the internal resources.It was noted when bios was inspected, the device had ¿don¿t care¿ in its identifications, which were removed by investigations.Loss or intermittent secondary processor can potentially cause post conditions confirming the reported symptom.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The reported event was able to be confirmed by power sequencing and resource checks.Based on the investigation and information provided to abbott, the reported event was not able to be duplicated, however the root cause was attributed to the secondary processor board.

Brand Name
ENSITE VELOCITY¿ DWS7 V.5.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19623779
Report Number2184149-2024-00112
Device Sequence Number6434306
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public(01)05415067014573(10)6681374
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201181
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100149280
Device Catalogue Number100149280
Device Lot Number6681374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2024
Supplement Date Received by Manufacturer08/06/2024
Not provided
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/26/2024
05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown